# SDR AALA201507219016

- Difficulty date: July 2, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 58,524 hours, 21,673 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin Panel
- Part number: D5528000301300
- Part serial: HF3106
- Condition: Saturated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, RT ELEVATOR LOWER SURFACE SKIN PANEL HAS EVIDENCE OF TRAPPED WATER IN 2 LOCATIONS, IN AN AREA BETWEEN RIB 3 & 5, 2" TO 3.5" FROM THE TE.  REPAIRED RT ELEVATOR LOWER SURFACE SKIN PANEL IAW SRM 55-21-11 PAR 5 D.
